MAUDE Adverse Event Report: CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11088483
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.Although requested, patient demographic details were not provided.The patient is a child.
 
Event or Problem Description
It was reported that tubing disconnected and leaked at the needleless connector during a fentanyl infusion.There was no patient harm as a result of the event.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing disconnected and leaked at the needleless connector was not confirmed.Functional testing of priming and infusion testing did not replicate any leaks or disconnections at the connection between the smartsite and extension set or anywhere else throughout the set.The received extension set and smartsite connector¿s female and male luer ports were measured and found to be within iso standards.The root cause of the customer¿s report could not be determined.
 
Event or Problem Description

Brand Name
ALARIS® EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8540551
Report Number9616066-2019-01096
Device Sequence Number361109
Product Code FPA
UDI-Device Identifier10885403234668
UDI-Public10885403234668
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11088483
Device Catalogue Number11088483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2000E, SYRINGE; 2000E, SYRINGE